标题:REMARKS ON VALUE SHARING OF CERTAIN DIFFERENTIAL POLYNOMIALS OF MEROMORPHIC FUNCTIONS
作者:Li, Xiao-Min; Yi, Hong-Xun
作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shand 更多
通讯作者:Li, XM
通讯作者地址:[Li, XM]Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.
来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
出版年:2014
卷:90
期:3
页码:427-443
DOI:10.1017/S0004972714000562
关键词:meromorphic functions; shared values; differential polynomials;; uniqueness theorems
摘要:We use Zalcman's lemma to study a uniqueness question for meromorphic functions where certain associated nonlinear differential polynomials share a nonzero value. The results in this paper extend Theorem 1 in Yang and Hua ['Uniqueness and value-sharing of meromorphic functions', Ann. Acad. Sci. Fenn. Math. 22 ( 1997), 395-406] and Theorem 1 in Fang ['Uniqueness and value sharing of entire functions', Comput. Math. Appl. 44 ( 2002), 823-831]. Our reasoning in this paper also corrects a defect in the reasoning in the proof of Theorem 4 in Bhoosnurmath and Dyavanal ['Uniqueness and value sharing of meromorphic functions', Comput. Math. Appl. 53 ( 2007), 1191-1205].
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85027931279&doi=10.1017%2fS0004972714000562&partnerID=40&md5=ae52d76cad65af1ef5e87df6e0d10530
TOP